Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Brown stain on microgynon 30. Need your suggestion

I am 37 years old, of normal weight and blood pressure and currently taking microgynon 30. I have been taking this medicine for almost 3 months without breaks as advised by my Doctor . The past few days I have noticed a brown stain when I wipe after urinating. This would have been the time my period was due had I not been on this medicine. Is this normal or should I see my Doctor again ?
Asked On : Tue, 9 Aug 2011
Answers:  2 Views:  634
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagic. As you said, you are currently on Microgynon(levonorgestrel). This medicine is known to have certain side effects of which irregular vaginal bleeding,breakthrough bleeding or spottings are seen.And if you stop this medicine, then also changes in regularity of vaginal bleeding and spottings are common.Although these symptoms are seen in common, it is mandated to get yourself checked by your treating gynaec at the earliest. So as to avoid any unwanted effects of the medicine. Hope I could answer your query well. Take care
Answered: Thu, 25 Aug 2011
I find this answer helpful
  User's Response
Hi Well come to HCM
You should see your Doctor again, because microgynon 30 can cause abnormal
bleeding, as welljaundice.Just to chek it you report your Doctor'
Thanks BY
Answered: Tue, 9 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor